MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMHX580 |
| Medical Device Problem Codes |
Defective Device (2588); Material Deformation (2976); Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: defective device.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 46-year-old hispanic female who underwent a breast augmentation primary with a mentor memorygel xtra, 580cc silicone prosthesis experienced right-sided bubbles in the implant post procedure.The report stated that there are two bubbles in patients implant, and the device is defective.Prior to surgery it was thought that the device was mispositioned, after the explant it was observed that the implant have bubbles.As a result, patient underwent unilateral replacement with cat#: smhx580, sn#: (b)(4) on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information received on february 14, 2023 indicated that the real issue for surgery was implant mispositioned, and rent on the implant.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).